Flood, Greene
- When
- March 28, 4:37 PM EST to 8:00 PM EST
- Where
- Greene forecast zone
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.217, -79.433
Route 21 flooded near Waynesburg.
1 flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Mar 28, 2:31 PM EST, 2 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 231 PM EST MON MAR 28 2005 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... RAIN WILL END FROM WEST TO EAST OVERNIGHT AS SURFACE LOW TRACKS EASTWARD THROUGH VIRGINIA. WE WILL CANCEL FFA THAT WAS ORIGINALLY OUT UNTIL 8 PM THIS EVENING FOR ZONES SOUTH OF THE MASON-DIXON LINE. BEST LIFT HAS SHIFTED INTO THE EASTERN HALF OF PENNSYLVANIA. BY 18Z TUESDAY RIDGE OF HIGH PRESSURE BUILDS INTO CENTRAL OHIO. FROM TUESDAY INTO WEDNESDAY MORNING HIGH PRESSURE OVER AREA WITH NEXT LOW PRESSURE SYSTEM MOVING INTO THE CENTRAL GREAT LAKES BY 18Z WEDNESDAY. LOOKS LIKE BEST CHC FOR RAIN WITH THIS SYSTEM WILL BE OVER THE NORTHERN SECTIONS OF OUR CWA WEDNESDAY EVENING. && .LONG TERM (THURSDAY THROUGH MONDAY)... ONLY CHANGES TO RA CHCS FOR LATE WEEK WERE FOR TIMING OF EXPECTED CDFNT ON THU...AND FOR LOW MOVG UP THE OH VALLEY ON FRI. POPS WERE INCRD TO LIKELY NMBRS IN THAT TIME PD AS PER OVRALL TIMING CONTUITY OVR THE PAST CPL OF DAYS. SLGTLY SLOWER MOTION REQUIRED AN ADDITION OF LOW CHC NMBRS FOR SAT. ABOVE NORMAL TEMPS UNDR MID WEEK RIDGE WL BE DRIVEN BACK TO SEASONAL LVLS WITH THE CDFNT. && .AVIATION... RA WL CONT OVR THE SRN TWO THIRDS OF THE CWA...HOWEVER DRY SLOT ENCROACHING OVR THE AREA WL PRVD SOME BREAKS AND MVFR TO LCL VFR CONDITIONS. EXPECT RESIDUAL LLVL MSTR TO FUEL CONTD IFR ST TNGT...ALTHOUGH WND SHOULD KP VSBYS RESPECTABLE. IMPROVEMENT IND ON AFTR DAYBREAK TUE AS SYS CONTS TREK TO THE E AND RIDGE AXIS APPRCHS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 239 PM EST MON MAR 28 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-291937- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 239 PM EST MON MAR 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE FLOOD WATCH HAS BEEN CANCELLED. HEAVIEST RAIN HAS SHIFTED INTO THE EASTERN HALF OF PENNSYLVANIA. SCATTERED RAIN SHOWERS WILL END OVERNIGHT FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
Route 21 flooded near Waynesburg.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5436732.